# SDR SIMA1801

- Difficulty date: June 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 17,437 hours, 20,245 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 9799901
- Part serial: 2230
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LT - FLT 3667 - AFTER ADJUSTING TEMPERATURE ON RT TEMP SELECT, DUCT TEMP WENT TO 100 DEGREES CELSIUS.  OVERHEAT CAUTION CAME ON AND F/A REPORTED SMOKE IN THE CABIN COMING FROM AIR DUCTS.  PERFORMED QRH PROCEDURES.  TURNED OFF NR 2 PACK AND SMOKE STARTED TO CLEAR.  SMOKE DID CLEAR COMPLETELY WITH NR 2 PACK OFF.  CONTINUED TO DESTINATION LIT.  THERE WERE NO RECIRC FAN FAULTS.  SUBMITTER SUSPECTED NR 2 PACK/ACM FAILURE.  MEL 21-23.  REMOVED AND REPLACED AIR TRIM VALVE.  OPS CHECK GOOD.  MEL 21-23 RESTORED.  (X)
